# SDR K11A2010070672201

- Difficulty date: July 6, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N722CK
- Make and model: Boeing 727-2H3
- Aircraft serial: 20948
- Aircraft time: 56,799 hours, 36,457 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON O/B LOWER FLANGE OF OVERWING LONGERON (2 INCHES).
